# SDR HEEA966452

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Engine: Ge CT72A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6038T62P24
- Condition: Malfunction
- Location: Throttle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BINDING THROTTLE NEAR IDLE CUT OFF.
